MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); No Code Available (3191)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dots.Clinical notification received for left knee revision to address arthrofibrosis date of implantation: (b)(6) 2018; date of event (onset): (b)(6) 2019; (left knee).Femur and tibial insert components revised.
 
Additional Manufacturer Narrative
This is a duplicate report of 1818910-2019-124690.1818910-2020-00612 is being retracted as it is a report duplication.1818910-2019-124690 will be kept for investigation purposes. .

Brand Name
ATTUNE PS FEM LT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9553926
Report Number1818910-2020-00612
Device Sequence Number19561746
Product Code JWH
UDI-Device Identifier10603295041603
UDI-Public10603295041603
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-10-103
Device Catalogue Number150410103
Device Lot Number8421622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;